| Model Number |
478093-03 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has issued a return material authorization (rma) to have the device returned.However, isi has not received the instrument involved with the alleged issue to perform failure analysis.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
Event or Problem Description
It was reported that the fenestrated bipolar forceps instrument plastic cover was left.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) received the following additional information via follow up: the issue that occurred was that during central processing it was discovered that the plastic tip of the instrument had broken off.There were no reports of patient involvement nor injury when the issue was found.
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) received the 8mm fenestrated bipolar forceps instrument for failure analysis investigation.The instrument was analyzed and was no physical damage.There was no problem detected.The instrument was fully functional.No product issue was found.The reported complaint could not be replicated, nor confirmed, during the failure analysis investigation.The instrument was fully functional no product issue was found.Device history record (dhr) review-dhr review for the device(s) involved with the reported event has been completed.No non-conformances were identified to be related to this complaint.The probable root cause cannot be determined based on the information provided and failure analysis results.No product issue was identified.The reported event was not confirmed as failure analysis found that there was no physical damage.There was no problem detected.The instrument was fully functional.No product issue was found.The instrument was visually inspected and evaluated for its mechanical and/or electrical characteristics.The failure analysis investigations and in-house testing of the returned product revealed no issues related to the customer reported event.